• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

fluanxol forced treatment

V

Viktoria

Well-known member
Joined
Jul 11, 2014
Messages
2,276
They're trying to give me a forced treatment of fluanxol. I'm going to the complaints department to stop them.

Any experiences?
 
S

SandalwoodSummer

Active member
Joined
Feb 24, 2015
Messages
37
Akathisia.
 
Passionflower

Passionflower

Well-known member
Joined
Jul 15, 2011
Messages
1,859
Location
UK
I had it as an injection in the 1980's and had severe akasthesia (sp). It is an old drug but was effective for me when the side effects were sorted. It did make me have a ravenous appetite though.
 
coldwater00

coldwater00

Well-known member
Joined
Jun 19, 2013
Messages
3,372
Location
Yorkshire
Very similar chemically to Zuclopenthixol, which is what I was on, and yes it does give you akathisia, a ravenous appetite, and in my case insomnia and agitation.

Don't really know why I said that as it's not particularly helpful.

I don't know the laws in your country. If you can, look up the mental health laws and if possible something pertaining to a capacity act.

I can understand why they are doing this to you (I don't agree with it by the way but I can see their "logic")... is it by any chance because you will not co-operate with them?
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,750
Location
Europe
Seems slightly old and side effects ridden... I thought the newer drugs were supposed to be a generation better? Why not Abilify or Quetiapine if they want you on an antipsychotic?
 
V

Viktoria

Well-known member
Joined
Jul 11, 2014
Messages
2,276
Abilify had no effect and seroquel can't be given as forced depot.
Side effects don't sound to pleasant...

I was just lying on the floor with my hand over my ears and they sent me to seclusion for it. The voices were to loud. They forced me to take fluanxol and said I wasn't allowed to sleep in my room even though the doctor decided it was safe to sleep in a special safety room. Then I knocked on the seclusion door and a nice nurse opened and got the duty doctor who let me back on the ward.
Cried my eyes out, scared my dad will die now that I've taken that medication, want to throw up.
Feel very confused and anxious.
 
Top